Clarityn 10mg 30 Tablets

€15.00
In stock
In stock
SKU
CLAR1137

Clarityn helps relieve the symptoms of hayfever and other allergies. Fast, non-drowsy relief of sneezing, runny nose and itchy eyes. Contains Loratadine.

How Clarityn works

Clarityn helps to reduce your allergy symptoms by stopping the effects of a substance called “histamine”, which is produced in the body when you are allergic to something. When Clarityn should be taken Clarityn relieves symptoms associated with allergic rhinitis (for example, hay fever), such as sneezing, runny or itchy nose, and burning or itchy eyes in adults and children over the age of 2 years who weigh more than 30 kg.

Clarityn may also be used to help relieve symptoms of urticaria (itching, redness and number and size of hives). The effect of Clarityn will last a whole day and should help you to continue your normal daily activities and sleep.

 How much to take:

  • Adults and children over 12 years of age: Take one tablet once daily with a glass of water, with or without food.
  • Children aged 2 to 12 years are dosed by weight: Body weight more than 30 kg: Take one tablet once daily with a glass of water, with or without food.
  • Body weight 30 kg or less: Do not give Clarityn. There are other formulations more suitable for children 2 to 12 years old who weigh 30 kg or less

What Clarityn contains?

  • The active substance is loratadine. Each tablet contains 10 mg loratadine.
  • The other ingredients are lactose monohydrate, maize starch, magnesium stearate.

Warnings

  • Do not exceed the stated dose
  • Do not use during pregnancy or breastfeeding. 
  • If symtoms persist consult your doctor or pharmacist.
  • Keep all medicines out of the reach and sight of children.
  • Clarityn does not normally cause drowsiness. However as with all medicines care should be taken as there may be rare exceptions.
  • If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions.
 
Always read the packaging and enclosed leaflet before use.

Please Note

This item is a medicine and for safety reasons, our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 9am - 4pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

No Related Posts

Products from the same brand

We can't find products matching the selection.